Geometry of screen conformal real half lightlike submanifolds
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 701-714
https://doi.org/10.4134/BKMS.2010.47.4.701
Published online July 1, 2010
Dae Ho Jin
Dongguk University
Abstract : In this paper, we study the geometry of real half lightlike submanifolds of an indefinite Kaehler manifold. The main result is a characterization theorem for screen conformal real half lightlike submanifolds of an indefinite complex space form.
Keywords : real half lightlike submanifold, screen conformal, indefinite complex space form
MSC numbers : Primary 53C25, 53C40, 53C50
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd